PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extension of smooth subspaces in Lindenstrauss spaces

Volume 222 / 2014

V. P. Fonf, P. Wojtaszczyk Studia Mathematica 222 (2014), 157-163 MSC: Primary 46B20. DOI: 10.4064/sm222-2-3


It follows from our earlier results [Israel J. Math., to appear] that in the Gurariy space $G$ every finite-dimensional smooth subspace is contained in a bigger smooth subspace. We show that this property does not characterise the Gurariy space among Lindenstrauss spaces and we provide various examples to show that $C(K)$ spaces do not have this property.


  • V. P. FonfDepartment of Mathematics
    Ben-Gurion University of the Negev
    P.O. Box 653
    Beer-Sheva 84105, Israel
  • P. WojtaszczykInterdisciplinary Centre for Mathematical
    and Computational Modelling
    University of Warsaw
    Prosta 69
    02-838 Warszawa, Poland
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image